# SDR 2022F00153

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: General aviation
- Aircraft: XAUXR
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Aircraft time: 60,536 hours, 74,701 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Part number: 95506273
- Part serial: FEB803JAN81
- Condition: Unbalanced
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESIVE VIBRATION NOTICED ON NOSE LANDING GEAR DURING TAKE OFF RUN.
